Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Does Levothyroxine affect my penis growth ?

Hi, doctor . YA, I have been taking Levothyroxine for months now and today at school heard teacher telling the negative effects of steroids. I d laugh about it, but inside I thought (i gotta check when I get home). I ask ma and she only remembers that its a sythroid. I remembered what the teacher saying It will tell your body you re grown up . I m a boy htat isnt growing greatly there and I i feel terrible that I have been taking it. My thyroid symtoms that I was taking this medicene for are back (fatigue, hard to think, headaches, etc; with somemore like irratability, more aggressive!, and pains). I have to know. Does Levothyroxine effect my penis growth? Since steroids tell my body I ve done growing. Do I really have to take this worthless pill for the rest of my life? Well my hypothyroid aches and pains are back, along with me getting aggressive. My hard to think agressive, stomach pains got me loss of control and got me suspended for yelling the F word. Does it really cause weight lose? Cause: I sure don t see it. Really feeling bad right now...
Asked On : Tue, 29 Mar 2011
Answers:  2 Views:  900
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
u didnt hear ur teachr well .....perhaps she talked about steroids and their sideeffects...and u r probably taking thyroid replacement drug- levothhroxine...both are totally different class .u are hypothyroid perhaps at an earlie age ..but its good that u r on with appropriate treatment..continue with it.. its necesary for develpment of whole body and not only sex organs ...with almost no sideeffects in long run unlike STEROIDS ...only thing u need to is get your thyroid hormone status regularly checked and doses monitored
Answered: Tue, 29 Mar 2011
I find this answer helpful
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
hi, welcome to healthcaremagic family,
i wonder,why you talk about steroids, when you are taking levothroxin, both are steroid does not come in any way.
as you are on levothroxin,you might have diagnosed thyroid by the specialist and prescribed by him,you have to take for very long time,yes,dose can be reduced later on,if your thyroid function tests become normal,this can decide your physician and not you.
thyroid can cause effect on your sex life or sex organs but not the medicine for thyroid
Answered: Tue, 29 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor